CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Layer-Splitting Methods for Time-Dependent Schrodinger Equations of Incommensurate Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 30, 期号: 5, 页码: 1474-1498
Authors:  Wang, Ting;  Chen, Huajie;  Zhou, Aihui;  Zhou, Yuzhi
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
Incommensurate system  time-dependent Schrodinger equation  time stepping scheme  
Analysis of a Galerkin finite element method for the Maxwell-Schrodinger system under temporal gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 23
Authors:  Ma, Chupeng;  Zhang, Yongwei;  Cao, Liqun
Favorite  |  View/Download:33/0  |  Submit date:2022/06/21
error estimates  Galerkin finite element methods  time stepping scheme  Maxwell-Schrodinger  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:96/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 728-750
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:82/0  |  Submit date:2020/01/10
mean-square convergence order  semidiscrete scheme  stochastic Maxwell equations  regularity  
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705-730
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
fast convolution algorithm  finite element method  fractional subdiffusion equation  fully discrete scheme  superconvergence estimate  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
asecondorderfinitedifferencespectralmethodforspacefractionaldiffusionequations 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 6, 页码: 1303
Authors:  Huang Jianfei;  Nie Ningming;  Tang Yifa
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10
A posteriori error estimates for finite element approximation of parabolic p-Laplacian 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2006, 卷号: 43, 期号: 6, 页码: 2294-2319
Authors:  Carstensen, C;  Liu, WB;  Yan, NN
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
finite element approximation  backward Euler discretization  parabolic p-Laplacian  a posteriori error estimators  quasi-norm error bounds  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation  
用Magnus方法解无阻尼Landau-Lifshitz方程 期刊论文
数值计算与计算机应用, 2003, 卷号: 024, 期号: 004, 页码: 262
Authors:  孙建强;  秦孟兆;  马中骐
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10